Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On star-C-menger spaces

Yan-Kui Song, Zheng Yin


A space X is star-C-Menger if for each sequence (Un : n ∈ N) of open covers of X there exists a sequence (Ksub>n : n ∈ N) of countably compact subsets of X such that {St(Kn; Un) : n ∈ N} is an open cover of X. In this paper, we investigate the relationship between star-C-Menger spaces and related spaces, and study topological properties of star-<C-Menger spaces.

Keywords: Selection principles, star-Menger, star-K-Menger, star-C-Menger, star-L-Menger, starcompact, star-Lindelof, starcompact, star-L-Lindelof.

Quaestiones Mathematicae 37(2014), 337-347.
AJOL African Journals Online